MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of user advisory - ua07 (discrepancy between load 1 and load 2 too large) on the autopulse platform (serial # (b)(4)) was confirmed during archive review but not during functional testing.The investigation findings revealed that the reported issue was due to unintended user error.Unrelated to the reported complaint, a cracked top and front cover on the ap platform were observed during visual inspection.In addition, the encoder drive shaft does not rotate smoothly, exhibits binding and resistance was also identified.To remedy these issues, the damaged top and front cover were replaced and the sticky clutch plate was deburred.The autopulse platform is a reusable device and was manufactured in january 2014.The device has been operating for 5 years and has reached its expected serviceable life of 5 years.Therefore, the damaged covers and faulty clutch plate were due to wear and tear as a result of an aging platform.During archive data review, multiple ua07 were observed.The user advisory - ua07 error message alerts the operator that the load sensing system has detected a weight/load imbalance between the two load cells.Ua07 indicated that either the patient not oriented on the autopulse platform correctly or the patient has shifted during compression.Thus, confirming the reported complaint.Functional testing was performed and the platform was subjected to the run_in test using the 95% patient test fixture (large resuscitation test fixture) with good test batteries until discharged without any fault or error.There was no device malfunction observed.The investigation verified that the drivetrain motor brake gap was within the specification.A load cell characterization check was performed and confirmed that both load cell modules are functioning within the specification.The autopulse platform is ready for clinical use.Historical complaints were reviewed for service information related to the reported complaint and there were no previous history of complaints reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During shift check, customer reported that the autopulse platform (serial # (b)(4)) displayed a user advisory - ua07 (discrepancy between load 1 and load 2 too large) error message.The error message could not be cleared by the user.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8345346
Report Number3010617000-2019-00122
Device Sequence Number1923841
Product Code DRM
UDI-Device Identifier00849111001533
UDI-Public00849111001533
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0780-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1